# SDR SWAA2024111447629

- Difficulty date: October 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER LOCATED BS 663.75 RBL 35 AT MAIN WHEEL WELL COMPARTMENT 2024-634324 CRACK ON VAPOR BARRIER LOCATED BS 663.75 RBL 35 WL 166 AT MAIN WHEEL WELL COMPARTMENT<[01] TOOL USED SCALE P/N CR5200 S/N 8343110774 DUE DATE 28-FEB-25;[02] TOOL USED HOT BONDER P/N HCS9200B S/N 15102320 DUE DATE 25 JAN 25;[03] ON STEP 12; TOOL USED P/N: EPOCH 650; S/N: 190984811; CAL DUE: 11-JAN-25.;[04] TOOL USED: HUMIDITY/TEMPERATURE CHART RECORDER P/N: RH550; S/N: 240531238; DUE DATE: 10/SEP/25.;[05] REPAIRED VAPOR BARRIER LOCATED BS 663.75 RBL 35 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10. SEE INDIVIDUAL SIGNOFF BELOW.;[06] TASK COMPLETED. RII COMPLETED.
